# SDR IPXA2022082385529

- Difficulty date: August 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N370UP
- Make and model: Boeing 767-300
- Aircraft serial: 66241
- Aircraft time: 5,637 hours, 2,221 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Faulted
- Location: Enging Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:ETOPR ENG FUEL VALVE EICAS MSG. ENG VALVE LT ON PEDESTAL ILLUM.RAN R ENG PER FIM 76-11-00-815-808-H00. MSG CLEARED. ACFT OK TO COTINUE.
